# SDR SWAA2021033154507

- Difficulty date: March 7, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 261 AT LT WING.  REPLACED ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 261 AT LT WING IAW B737-700 DWG 115A5300 REV D AND SRM 51-40-02.
